0
shopping_cart
Cold, Flu & Allergy / Berkley Jensen / 25mg Diphenhydramine Hydrochloride Softgels, 192 ct.
| Product ID: | 145578 |
|---|---|
| Brand: | Berkley Jensen |
| Item Name: | 25mg Diphenhydramine Hydrochloride Softgels, 192 ct. |
| Size: | 192 ct |
| Current Price: | $ 17.29 |
| Unit Price: | $0.09 / ct |
| Description: | Berkley Jensen 25mg Diphenhydramine Hydrochloride softgels are designed for the relief of occasional sleeplessness. These softgels contain the active ingredient Diphenhydramine Hydrochloride 25mg, which compares to the active ingredient in Vicks ZZZQuil. Pack of 192 softgels. |
| Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.




